Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2005 (2005), Issue 3, Pages 287-305
http://dx.doi.org/10.1155/AAA.2005.287

σ-porosity in monotonic analysis with applications to optimization

School of Information Technology and Mathematical Sciences (SITMS), Centre for Informatics and Applied Optimization, University of Ballarat, Ballarat Victoria 3353, Australia

Received 14 November 2003

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. M. Rubinov, “ -porosity in monotonic analysis with applications to optimization,” Abstract and Applied Analysis, vol. 2005, no. 3, pp. 287-305, 2005. doi:10.1155/AAA.2005.287